Print ISSN: 1991-8941

Online ISSN: 2706-6703

Keywords : Multi-unbounded functions

N- Monotone Approximation in Weighted Space

Alaa Adnan; Wameeth Mohammed Ali

Journal of University of Anbar for Pure Science, 2022, Volume 16, Issue 1, Pages 69-74
DOI: 10.37652/juaps.2022.174842

The purpose of this paper is to discuss the degree of best monotone multi- approximation of unbounded functions weighted space in terms the modules of smoothness by using some algebraic linear operators. In addition, introduced ,proofs some properties of the modulus of smoothness.